# SDR 2003UALA00603

- Difficulty date: July 31, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 18,615 hours, 7,108 cycles
- Engine: Iae V2522A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO PRESSURIZATION FAILURE. REPLACED CPC1 AND SKIN AIR OUTLET VALVE.
